MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE,450P,PP01,EN,450-BAC-US-10; AUTOMATED EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD PACKAGE,450P,PP01,EN,450-BAC-US-10; AUTOMATED EXTERNAL DEFIBRILLATOR
Catalog Number 80515-000002
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2015058.Heartsine technologies ltd (manufacturer) is submitting the report on behalf of heartsine technologies llc (importer).
 
Event or Problem Description
Red status indicator and beep, pad-pak expiry may 2022.There was no patient involved in this event.
 
Additional Manufacturer Narrative
The device history records for the sam 450p device and pad-pak were reviewed and this confirmed that all manufacturing and quality checks and test had been successfully completed.The sam 450p passed ¿out qat¿ from heartsine technologies on the 12th april 2018.A fractured joint on j12 pin 14 (key 3) of the membrane pba resulted in the device failing self-tests due to a speech chip label mismatch error.These self-test fails occurred between the 30th october 2018 and the 31st october 2018 and between the 3rd march 2019 and the 7th march 2019.The user would have been alerted with a ¿warning, device service required¿ prompt and a flashing red status led, as per the reported fault.The device successfully passed final unit test, (b)(4), on the 12th february 2018.The device successfully passed all weekly auto self-tests from the 7th september 2018 up to the 24th february 2019.Therefore, it is assumed the solder joint was making sufficient contact during these times.It is the policy of heartsine not to refurbish devices which have been returned from the field, after investigation, therefore this device shall be scrapped and replaced with another device of the same model.
 
Event or Problem Description

Brand Name
PACKAGE,450P,PP01,EN,450-BAC-US-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
203 airport road west
belfast BT3 9 ED
MDR Report Key8407580
Report Number3004123209-2019-00104
Device Sequence Number313365
Product Code MKJ
UDI-Device IdentifierM727SAM450P
UDI-PublicM727SAM450P
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number80515-000002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2019
Initial Date Received by Manufacturer 03/11/2019
Supplement Date Received by Manufacturer06/17/2019
Initial Report FDA Received Date03/11/2019
Supplement Report FDA Received Date06/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1